# SDR DALA2025100907379

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,570 hours, 30,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7469062) DURING SERVICE CHECK FOUND OVERWING EXIT DOOR EMERGENCY LIGHTS OUT AT 17A/18A. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 REF B737 AMM 33-51. OPS CHK GOOD.
